# SDR ASOA200900994

- Difficulty date: September 11, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 23,350 hours, 19,393 cycles
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640 S9r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF FS 640.00 FRAME AT STR 9 CUTOUT RT SIDE CRACKED APPROX .3750 INCH.  PERFORMED ET INSPECTION OF STR9 CUTOUT ON RT FS 640 FRAME FWD SIDE IAW CRJ 200 NDTM 51-20-06.  RECEIVED RELEVANT INDICATION APPROX 3/8" LONG.  REMOVED AND REPLACED RIGHT SIDE 640 FRAME SECTION.  REFER TO EC/TC SB A601R-53-059 PART B.
